ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Stability of a Linear Time-Varying System

Venkatesh, YV (1969) On the Stability of a Linear Time-Varying System. In: IEEE Transactions on Automatic Control, 14 (4). pp. 426-427.

[img]
Preview
PDF
linear.pdf

Download (306Kb)

Abstract

A single-loop linear system with a time-invariant stable blockGin the direct path and a time-varying gain in the feedback path is analyzed for asymptotic stability in the Popov framework by way of admitting noncausal "multipliers" in the stability criterion. It is shown that an auto-correlation bound, analogous to O'Shea's cross-correlation bounds [1], results in a constraint on dk/dt more restrictive than that of Gruber and Willems [2].

Item Type: Journal Article
Additional Information: �©1969 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 10 Aug 2005
Last Modified: 19 Sep 2010 04:19
URI: http://eprints.iisc.ernet.in/id/eprint/3496

Actions (login required)

View Item View Item